# SDR CA030409016

- Difficulty date: April 1, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 1,440 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 98306H2184
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, RT COCKPIT WINDSHIELD CRACKED, EMERGENCY WAS CALLED AND THE AIRCRAFT LANDED SAFELY . FOUND INNER PLY OF WINDSHIELD CRACKED. WINDSHIELD WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
